Alert archive / South Carolina / Freeze Warnings in 2007
Freeze Warning 7, NWS Columbia, SC
NWS Columbia, SC issued this freeze warning at Nov 6, 2007, 3:45 PM EST for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Nov 8, 2007, 2:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2007, 3:45 PM EST (20:45 UTC)
- In effect from
- Nov 8, 2007, 2:00 AM EST
- Expired
- Nov 8, 2007, 9:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Columbia, SC
All 21 counties
Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1777 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KCAE 062045 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 345 PM EST TUE NOV 6 2007 .LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY... .FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 071000- /O.NEW.KCAE.FZ.W.0007.071108T0700Z-071108T1400Z/ /O.CON.KCAE.LW.Y.0040.000000T0000Z-071107T1700Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 345 PM EST TUE NOV 6 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY. A STRONG COLD FRONT HAS MOVED ACROSS THE AREA. COLDER AIR AND BREEZY CONDITIONS WILL CONTINUE ACROSS THE AREA BEHIND THE FRONT OVERNIGHT AND INTO WEDNESDAY MORNING. THIS WILL RESULT IN NORTHWEST WINDS OF 15 TO 25 KNOTS ON AREA LAKES THROUGH WEDNESDAY MORNING. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. COLD CANADIAN HIGH PRESSURE WILL BUILD INTO THE REGION BEHIND THE FRONT ON WEDNESDAY THROUGH THURSDAY. SKIES ARE EXPECTED TO BE CLEAR WEDNESDAY NIGHT INTO THURSDAY MORNING ALONG WITH CALM WINDS AS HIGH PRESSURE SETTLES IN OVER THE AREA. WITH A COLD AND DRY AIRMASS IN PLACE ACROSS THE AREA...TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S ACROSS THE MIDLANDS AND CENTRAL SAVANNAH RIVER AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ VAUGHAN
6 follow-up statements
000 WWUS72 KCAE 070905 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 405 AM EST WED NOV 7 2007 .LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY... .FREEZE WARNING REMAIN IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 071700- /O.CON.KCAE.FZ.W.0007.071108T0700Z-071108T1400Z/ /O.CON.KCAE.LW.Y.0040.000000T0000Z-071107T1700Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 405 AM EST WED NOV 7 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. HIGH PRESSURE WILL BUILD INTO THE AREA TODAY WITH THE PRESSURE GRADIENT REMAINING TIGHT THIS MORNING. THE GRADIENT WILL RELAX THIS AFTERNOON WITH WINDS SUBSIDING THROUGH THE AFTERNOON HOURS. NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED ON AREA LAKES THROUGH NOON TODAY. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. COLD CANADIAN HIGH PRESSURE WILL BUILD INTO THE REGION TODAY. CLEAR SKIES ARE EXPECTED WEDNESDAY NIGHT INTO THURSDAY MORNING ALONG WITH CALM WINDS AS HIGH PRESSURE SETTLES IN OVER THE AREA. WITH A COLD AND DRY AIRMASS IN PLACE ACROSS THE AREA...TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S ACROSS THE MIDLANDS AND CENTRAL SAVANNAH RIVER AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS72 KCAE 071013 CCA NPWCAE URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE COLUMBIA SC 405 AM EST WED NOV 7 2007 .LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL NOON TODAY... .FREEZE WARNING REMAIN IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 071700- /O.COR.KCAE.FZ.W.0007.071108T0700Z-071108T1400Z/ /O.COR.KCAE.LW.Y.0040.000000T0000Z-071107T1700Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 405 AM EST WED NOV 7 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. HIGH PRESSURE WILL BUILD INTO THE AREA TODAY WITH THE PRESSURE GRADIENT REMAINING TIGHT THIS MORNING. THE GRADIENT WILL RELAX THIS AFTERNOON WITH WINDS SUBSIDING THROUGH THE AFTERNOON HOURS. NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED ON AREA LAKES THROUGH NOON TODAY. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. COLD CANADIAN HIGH PRESSURE WILL BUILD INTO THE REGION TODAY. CLEAR SKIES ARE EXPECTED TONIGHT INTO THURSDAY MORNING ALONG WITH CALM WINDS AS HIGH PRESSURE SETTLES IN OVER THE AREA. WITH A COLD AND DRY AIRMASS IN PLACE ACROSS THE AREA...TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S ACROSS THE MIDLANDS AND CENTRAL SAVANNAH RIVER AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS72 KCAE 071701 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 1201 PM EST WED NOV 7 2007 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 072215- /O.EXP.KCAE.LW.Y.0040.000000T0000Z-071107T1700Z/ /O.CON.KCAE.FZ.W.0007.071108T0700Z-071108T1400Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 1201 PM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY... ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY. SURFACE WINDS WILL CONTINUE TO SUBSIDE THROUGH THIS AFTERNOON. ALTHOUGH NORTH TO NORTHWEST WINDS WILL CONTINUE TO BE ON THE GUSTY SIDE ON AREA LAKES...THEY SHOULD REMAIN BETWEEN 10 TO 15 KNOTS. COLD CANADIAN HIGH PRESSURE WILL BUILD INTO THE REGION TODAY. CLEAR SKIES ARE EXPECTED TONIGHT INTO THURSDAY MORNING ALONG WITH CALM WINDS AS HIGH PRESSURE SETTLES IN OVER THE AREA. WITH A COLD AND DRY AIRMASS IN PLACE ACROSS THE AREA...TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S ACROSS THE MIDLANDS AND CENTRAL SAVANNAH RIVER AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS72 KCAE 072035 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 335 PM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA... .COLD DRY HIGH PRESSURE WILL BUILD OVER THE AREA TONIGHT AND TEMPERATURES WILL DROP INTO THE UPPER 20S TO AROUND 30 DEGREES. GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 081000- /O.CON.KCAE.FZ.W.0007.071108T0700Z-071108T1400Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 335 PM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY. COLD CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD EAST INTO THE AREA OVERNIGHT. CLEAR SKIES ARE EXPECTED TONIGHT INTO THURSDAY MORNING ALONG WITH CALM WINDS AS THE AREA OF HIGH PRESSURE SETTLES IN OVER THE AREA. WITH A COLD AND DRY AIRMASS IN PLACE ACROSS THE AREA...TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO AROUND 30 DEGREES ACROSS THE MIDLANDS AND CENTRAL SAVANNAH RIVER AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ VAUGHAN
000 WWUS72 KCAE 080847 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 347 AM EST THU NOV 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM THIS MORNING... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 081400- /O.CON.KCAE.FZ.W.0007.000000T0000Z-071108T1400Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 347 AM EST THU NOV 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... COLD CANADIAN HIGH PRESSURE OVER THE REGION COMBINED WITH CLEAR SKIES AND CALM WINDS HAS ALLOWED TEMPERATURES TO FALL BELOW FREEZING ACROSS MUCH OF THE AREA. TEMPERATURES WILL SLOWLY FALL THROUGH SUNRISE WITH LOWS EXPECTED IN THE MIDDLE 20S TO AROUND 30. BY 9 AM TEMPERATURES WILL HAVE GRADUALLY RISEN TO THE MIDDLE AND UPPER 30S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS72 KCAE 081400 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 900 AM EST THU NOV 8 2007 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 081500- /O.EXP.KCAE.FZ.W.0007.000000T0000Z-071108T1400Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 900 AM EST THU NOV 8 2007 ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this freeze warning went out at Nov 6, 3:16 PM EST, 29 minutes earlier.
Area forecast discussion, Nov 6, 3:16 PM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
316 PM EST TUE NOV 6 2007
.SYNOPSIS...
A COLD FRONT CURRENTLY PUSHING ACRS THE ERN PORTION OF THE STATE
THIS AFTERNOON. HIGH PRESSURE WILL GRADUALLY BUILD TONIGHT THROUGH
THU.
&&
.NEAR TERM /THROUGH TONIGHT/...
BEHIND FRONT OVERNIGHT...GOOD CAA WILL CONTINUE ACROSS THE AREA.
MODEL TIME SECTIONS SHOW NICE LOW LEVEL 25 TO 30 KTS OVERNIGHT AND
EXPECT THIS COMBINED WITH CAA TO KEEP WINDS UP OVERNIGHT. HAVE
EXTENDED LAKE WIND ADVISORY FROM MIDNIGHT TONIGHT INTO NOON ON
WED. ALTHOUGH SKIES WILL BE CLEAR...DO NOT EXPECT WIDESPREAD
FREEZING TEMPS ACROSS THE AREA. AN ISOLATED FREEZING TEMP
HERE/THERE IN A MORE SHELTERED LOCATION STILL POSSIBLE. GUIDANCE
TEMPS AND LOCAL EQUATIONS IN THE MID/UPR 30S FOR THE AREA AND WILL
STAY IN THE MID 30S FOR FCST.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
MID/UPPER LEVEL TROUGH WILL CONTINUE ACROSS THE AREA. AT THE
SURFACE...HIGH PRESSURE WILL CONTINUE TO BUILD EWD INTO THE AREA.
EXPECT WINDS TO GRADUALLY DIMINISH. EXPECT WINDS TO FALL BELOW
LAKE WIND ADVISORY CONDITIONS BY NOON WED. TIME SECTIONS SHOW DRY
AIRMASS ALONG WITH CAA CONTINUING THROUGH THE DAY. GUIDANCE AND
LOCAL EQUATIONS IN THE UPPER 50S/LWR 60S FOR MOST AREAS AND WITH
GOOD CAA HAVE STAYED NEAR/BELOW NUMBERS FOR AFTERNOON MAXES.
WITH THE COLDEST AIR OF THE SEASON OVER THE REGION...EXPECT
COLD TEMPERATURES WED NIGHT/EARLY THU MORNING. LOCAL RADIATION
SCHEME GIVE NUMBERS IN THE UPR 20S FOR BOTH CAE/AGS. GUIDANCE AND
OTHER LOCAL NUMBERS A LITTLE BIT HIGHER IN THE LOWER/MID 30S. WITH
GOOD RADIATIONAL CONDITIONS...EXPECT TEMPS CLOSER TO RAD SCHEME
NUMBERS AND HAVE FORECASTED TEMPS ARND 30. A FREEZE WARNING WILL
BE ISSUED FOR WED NIGHT. CAA EASE ON THU AND HIGH PRESSURE
DOMINATES THE WEATHER. SOME DIFFERENCES BEGIN TO SHOW BETWEEN
NAM/GFS ON THU NIGHT/FRI AS ADDITIONAL S/W ENERGY MOVES SEWD INTO THE
MEAN TROUGH ALONG THE E COAST. GFS A BIT STRONGER/FARTHER S WITH
SYSTEM...MAYBE SEE A FEW MORE CLOUDS. EXPECT TEMPS NEAR/BLO
GUIDANCE THU/THU NIGHT.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
MID/UPPER LEVEL TROUGH ACROSS THE ERN PORTION OF THE COUNTRY ON
FRI. FLOW WILL BEGIN TO RELAX OVER THE WEEKEND AS HEIGHTS BEGIN TO
RISE. MODELS DIFFER ON NEXT SYSTEM EXPECTED TO AFFECT THE AREA BY
NEXT WEEK...GFS IS A LITTLE FASTER THEN ECMWF. S/W ENERGY WILL
MOVE N OF THE AREA ON FRI AND OFF THE EAST COAST. AT THE
SURFACE...HIGH PRESSURE EXPECTED TO BUILD INTO THE REGION FOR
SAT/SUN...THEN BEGINNING TO MOVE EWD AND OFF THE COAST BY MON.
SYSTEM WILL APPROACH FROM THE WEST ON TUE AND INTRODUCED A SMALL
POP FOR MOST AREAS ON TUE. TEMPERATURES WILL BEGIN TO SLOWLY
MODERATE ACROSS THE AREA AS THE HEIGHTS BEGIN TO RISE OVER THE
WEEKEND AND THE CHILLY CANADIAN AIRMASS MODERATES. TEMPERATURES
EXPECTED TO RISE BACK TO NEAR NORMAL LEVELS BY MON/TUE.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
EXCEPT FOR A BRIEF PERIOD OF MVFR VSBYS IN FOG AT AGS EARLY THIS
MORNING...EXPECT VFR CONDITIONS THROUGH THE 24 HOUR TAF PERIOD. A
DRY FRONT WILL MOVE INTO THE REGION TONIGHT. THIS WILL CAUSE THE
WIND TO STAY UP SOME...PLUS THERE MAY BE A FEW MID LEVEL CLOUDS.
THIS WILL PREVENT ANY SIGNIFICANT FOG/STRATUS FROM DEVELOPING.
NO SIGNIFICANT AVIATION IMPACTS EXPECTED DURING THE EXTENDED
PERIOD.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY UNTIL 12 PM EST WEDNESDAY FOR SCZ015-016-
018-020>022-025>031-035>038-041.
FREEZE WARNING FROM 2 AM TO 9 AM EST THURSDAY FOR SCZ015-016-
018-020>022-025>031-035>038-041.
GA...LAKE WIND ADVISORY UNTIL 12 PM EST WEDNESDAY FOR GAZ040-
063>065-077.
FREEZE WARNING FROM 2 AM TO 9 AM EST THURSDAY FOR GAZ040-
063>065-077.
&&
SYNOPSIS...77
NEAR TERM...77
SHORT TERM...77
LONG TERM...77
AVIATION...73Hazardous weather outlook, Nov 6, 2:19 PM EST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 219 PM EST TUE NOV 6 2007 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-070930- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 219 PM EST TUE NOV 6 2007 ...LAKE WIND ADVISORY IN EFFECT UNTIL 12 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY WEDNESDAY MORNING. FREEZE EXPECTED WEDNESDAY NIGHT .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 4:02 AM EST | Freeze Watch | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more | 8 hr |
| Nov 6, 4:02 AM EST | Lake Wind Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more | 32 hr |
Nearby
Freeze Warnings in South Carolina, 2007Freeze Warnings in Georgia, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.